Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Upper Stomach Pain
Posted By Julie on October 10, 1998 at 03:13:17:







For about 2 months now I have been having problems with my
stomach.  It started with a mild then more sever pain in my upper
stomach.  After a few days, I got sever nausea about 1 hour
after eating.  For the next week, I continued feeling ill
following meals.  I went to the doctor and she prescribed
Prevacid.  She felt it was gastritis and sent me away.  After
taking Prevacid for about 5 days the nausea subsided, however, I
began getting sever intestinal gas, bloating and much pain in my
lower stomach.  I visited the doctor again, and she sent me away
telling me everything was fine. After one more week I returned a
gain.  She prescribed Propulcid; this didn't help.  After taking
the medicine for 6 weeks, I stopped taking both.  I felt much
better all around for about 1.5 weeks.  Now I'm back to the
beginning with the same upper stomach pain, nausea, a little
intestinal gas and bloating.  Can you make any suggestions as to what is
happening?
Discussion is closed
Cancel
0 Answers
Page 1 of 1
A
A
Doctor Ratings & Reviews
Who are the top-rated Gastroenterologist in your area?